# SDR SWAA2022052306715

- Difficulty date: May 4, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 31,582 hours, 14,390 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: #1 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL SERVIDE DOOR SPLASH WEB CRACKED / [01] INFO: PROBABLY A DUPLICATE DISCREPANCY. SEE ALSO FAULT TTG8Q00C79ZG;[02] REMOVED AND REPLACED PER SRM 51-40-02.  DUPLICATE WRITE UP ON #1 ENG. I/B FAN COWL SUPPORT ANGLE IS CRACK AT UPPER EDGE; ANGLE IS ON AFT SIDE OF OIL ACCESS DOOR OPENING. MRKD [TTG8Q00C79ZG];[03] REMOVED AND REPLACED PER SRM 51-40-02.  DUPLICATE WRITE UP ON #1 ENG. I/B FAN COWL SUPPORT ANGLE IS CRACK AT UPPER EDGE; ANGLE IS ON AFT SIDE OF OIL ACCESS DOOR OPENING. MRKD [TTG8Q00C79ZG]
